Repositorio de producción científica de la Universidad de Sevilla

Some conjectures on Wronskian and Casorati determinants of orthogonal polynomials

Opened Access Some conjectures on Wronskian and Casorati determinants of orthogonal polynomials

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Durán Guardeño, Antonio José
Pérez Riera, Mario
Varona Malumbres, Juan Luis
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2015
Publicado en: Experimental Mathematics, 24 (1), 123-132.
Tipo de documento: Artículo
Resumen: In this paper we conjecture some regularity properties for the zeros of Wronskian and Casorati determinants whose entries are orthogonal polynomials. These determinants are formed by choosing orthogonal polynomials whose degrees run on a finite set F of nonnegative integers. The case when F is formed by consecutive integers was studied by Karlin and Szego.
Cita: Durán Guardeño, A.J., Pérez Riera, M. y Varona Malumbres, J.L. (2015). Some conjectures on Wronskian and Casorati determinants of orthogonal polynomials. Experimental Mathematics, 24 (1), 123-132.
Tamaño: 322.0Kb
Formato: PDF

URI: http://hdl.handle.net/11441/45035

DOI: 10.1080/10586458.2014.958786

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones